Volume 15, issue 1 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Stratified obstruction systems for equivariant moduli problems and invariant Euler cycles

Xiangdong Yang

Algebraic & Geometric Topology 15 (2015) 287–318
Bibliography
1 E Bierstone, General position of equivariant maps, Trans. Amer. Math. Soc. 234 (1977) 447 MR0464287
2 G E Bredon, Introduction to compact transformation groups, 46, Academic Press (1972) MR0413144
3 K Cieliebak, I Mundet i Riera, D A Salamon, Equivariant moduli problems, branched manifolds, and the Euler class, Topology 42 (2003) 641 MR1953244
4 S R Costenoble, S Waner, G–transversality revisited, Proc. Amer. Math. Soc. 116 (1992) 535 MR1127138
5 M J Field, Stratifications of equivariant varieties, Bull. Austral. Math. Soc. 16 (1977) 279 MR0501076
6 M J Field, Transversality in G–manifolds, Trans. Amer. Math. Soc. 231 (1977) 429 MR0451276
7 K Fukaya, Y G Oh, H Ohta, K Ono, Lagrangian Floer theory over integers : Spherically positive symplectic manifolds, Pure Appl. Math. Q. 9 (2013) 189 MR3138477
8 K Fukaya, K Ono, Arnold conjecture and Gromov–Witten invariant, Topology 38 (1999) 933 MR1688434
9 R M Goresky, Whitney stratified chains and cochains, Trans. Amer. Math. Soc. 267 (1981) 175 MR621981
10 V W Guillemin, V Ginzburg, Y Karshon, Moment maps, cobordisms, and Hamiltonian group actions, 98, Amer. Math. Soc. (2002) MR1929136
11 V W Guillemin, S Sternberg, Supersymmetry and equivariant de Rham theory, Springer, Berlin (1999) MR1689252
12 I Hambleton, R Lee, Perturbation of equivariant moduli spaces, Math. Ann. 293 (1992) 17 MR1162670
13 R K Lashof, Equivariant bundles, Illinois J. Math. 26 (1982) 257 MR650393
14 G Lu, G Tian, Constructing virtual Euler cycles and classes, Int. Math. Res. Surv. 2007 (2008) MR2369606
15 V Mathai, D Quillen, Superconnections, Thom classes, and equivariant differential forms, Topology 25 (1986) 85 MR836726
16 J Mather, Notes on topological stability, Bull. Amer. Math. Soc. 49 (2012) 475 MR2958928
17 P W Michor, Topics in differential geometry, 93, Amer. Math. Soc. (2008) MR2428390
18 R S Palais, On the existence of slices for actions of non-compact Lie groups, Ann. of Math. 73 (1961) 295 MR0126506
19 T Petrie, Obstructions to transversality for compact Lie groups, Bull. Amer. Math. Soc. 80 (1974) 1133 MR0368058
20 M J Pflaum, Analytic and geometric study of stratified spaces, 1768, Springer, Berlin (2001) MR1869601
21 H Whitney, Geometric methods in cohomology theory, Proc. Nat. Acad. Sci. USA 33 (1947) 7 MR0019305
22 H Whitney, Local properties of analytic varieties, from: "Differential and combinatorial topology (a symposium in honor of Marston Morse)" (editor S S Cairns), Princeton Univ. Press (1965) 205 MR0188486